MAUDE Adverse Event Report: KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1001US
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Adult male scheduled for elective state 2 brachiobasilic fistula.At end of case rn circulator went to fire up wound vac and prevena box would not seal down sponge.Rn tried to trouble shoot box and turn off/on; sponge would not seal down.Per surgeon the rn circulator opened new prevna box from another kit with success.

Brand Name
PREVENA¿ PEEL PLACE¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key9664832
Report Number9664832
Device Sequence Number16840182
Product Code OMP
UDI-Device Identifier00849554000117
UDI-Public(01)00849554000117
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/24/2019
Report Date (Section F) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRE1001US
Device Catalogue NumberPRE1001US
Device Lot Number6011885V003
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA12/24/2019